|Gas bubble will not go away.
Nov 23, 2011
I've had what I think (or hope) is a gas bubble in my stomach. When I gently push on my stomach it feels like I'm being punched. I hurts when I bend over, twist, or try to turn in bed. I haven't slept much for two nights because the pain keeps me awake. I'm on Truvada, Prezista, and Norvir. Is this issue normal? Thanks
| Response from Dr. Henry
Your HIV regimen can cause upper stomach upset/gas (some medications can help symptoms if that turns out to be the case for you) but many other conditions can also contribute--your symptoms are not normal so warrant an evaluation for possible gastric reflux, H pylori disease, ulcer disease, gall bladder dysfunction, or for other possibilities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Sore Throat Mean I Have Hiv?
- Probability Of Getting HIV From Sex With A Prostitute
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.